# SDR 06FDEA0952

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 869-889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT THERE IS A REPAIR ON LONG BETWEEN STA 869-889.  REMOVED SPLICE AT STA 889 IAW SRM 51-33-00 VOL 2.  INSTALLED NEW LONG SPLICE IAW SRM 53-10-00 FIG 2 VOL 1 AND ACCOMPLISH EA 8-5310-95690.
